Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some properties of localization and normalization


Author: Joseph Lipman
Journal: Proc. Amer. Math. Soc. 16 (1965), 1120-1122
MSC: Primary 13.80; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1965-0180574-8
MathSciNet review: 0180574
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Abhyankar, A remark on the nonnormal locus of an analytic space, Proc. Amer. Math. Soc. 15 (1964), 505-508. (Cf. also Correction, ibid., p. 1000). MR 0160936 (28:4145)
  • [2] N. Bourbaki, Algèbre commutative, Ch. 5-6, Actualités Sci. Ind. No. 1308, Hermann, Paris, 1964. MR 0194450 (33:2660)
  • [3] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.80, 16.00

Retrieve articles in all journals with MSC: 13.80, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180574-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society